P. Priyadharsini1, A. Parvathi2 , G. K. Chandrika3
|Related article at Pubmed, Scholar Google|
Visit for more related articles at International Journal of Innovative Research in Science, Engineering and Technology
The aim of this paper is to introduce the concepts of closed sets in bitopological space called (i, j) - generalized star bô± - closed sets, (i, j) - generalized star bô± - open sets and study their basic properties.
|(i, j) - generalized star bω - closed sets, (i, j) - generalized star bω - open sets.|
|Generalized closed sets form a stronger tool in the characterization of bitopological spaces. The study of bitopological spaces was initiated by Kelly  and thereafter a large number of papers have been done to generalize the topological concepts to bitopological setting. Fukutake  introduced g - closed sets in bitopological spaces. Abo Khadra and Nasef  discussed b - open sets in bitopological spaces. Alswidi et al.  introduced a new notions on an ij - ω - closed sets in bitopological spaces.|
|In this paper, a new class of sets in bitopological spaces called (i, j) - g*bω - closed sets is introduced. A comparative study has been done with already existing closed sets and (i, j) - g*bω - closed sets.|
|In this research, we introduce the concept of g*bω - continuous, closed maps in these spaces and present some results.|
|1. Abo Khadra, A.A. and Nasef, A.A., On extension of certain concepts from a topological space to a bitopological space, Pro. Math. Phys. Soc. Egypt, 79, 91 - 102, 2003.
2. Alswidi, L.A. and Alhosaini, A.M.A., Weak forms of ω - open sets in Bitopological spaces and connectedness, European Journal of Scientific Research, 52(2), 204 - 212, 2011.
3. Arockiarani, I., Balachandran, K. and Ganster, M., On regular generalized locally closed sets and RGL - continuous functions, Indian J. Pure. Appl. Math., 28, 661 - 669, 1997.
4. Bose, S. and Sinha, D., Almost open, almost closed, ω - continuous and almost compact mappings in bitopological spaces, Bull. Calcutta Math. Soc., 73, 345 - 354, 1981.
5. Fukutake, T., On generalized closed sets in bitopological spaces, Bull. Fukuoka Univ. Ed. Part III, 35, 19 - 28, 1986.
6. Fukutake, T., Sundaram, P. and Nagaveni, N., On Weakly generalized closed sets, Weakly generalized continuous maps and Twg - spaces in bitopological spaces, Bull. Fukuoka Univ. Ed. Part III, 48, 33 - 40, 1999.
7. Jelic, M., A decomposition of pairwise continuity, J. Inst. Math. Comp. Sci., 3, 25 - 29, 1990.
8. Kelly, J.C., Bitopological spaces, Proc. London Math. Soc., 13, 71 - 89,1963.
9. Khedr, F.H. and Hanan S. Al Saddi., On pairwise semi generalized closed sets, JKAU: Sci., 21, (2), 269 - 295, 2009 A.D/1430 A.H.
10. Maheswari, S.N. and Prasad, R., Semi open sets and semi continuous functions in bitopological spaces, Math Notae, 26, 29 - 37, 1977 - 78.
11. Parvathi, A., Priyadharsini, P. and Chandrika, G.K., On g*b ω - closed sets in Topological spaces, Int. J. adv. Sci. tech. research, 2(6), 318 - 329, 2012.
12. Selvanayaki, N., On g*s - closed sets in Bitopological Spaces, Int. J. Math. Archive, 3(5), 1991 - 1995, 2012.
13. Sheik John, M. and Sundaram, P., g* - closed sets in bitopological spaces, Indian J. Pure. Appl. Math., 35(1), 71 - 80, 2004.
14. Vadivel, A. and Swaminathan, A., g*p - closed sets in bitopological spaces, J. Advance Studies in topology, 3(1), 81 - 8, 2012.
15. Veronica, V. and Reena, K., g#s - closed sets in Bitopological Spaces, Int. J. Math. Archive, 3(2), 556 - 565, 2012.